# SDR 63710112004

- Difficulty date: October 11, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Engine: Rroyce BR700710A110
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WHEN FLAPS WERE SELECTED UP THE STOPPED AT APPROX 7 DEGREES.  FLAPS WERE CYCLED BUT THEY WOULD NOT MOVE (UP AND DOWN).  ON TAXI IN, HOWEVER THE FLAPS WERE SELECTED TO 10 DEGREES THEN UP.  THEY WENT UP AND ARE WORKING NORMAL.  TECH DISPATCHED PERFORMED OPERATIONAL CHECK OF SYS, NO FAULT FOUND.  AIRCRAFT DEPARTED AND ARRIVED AS SCHEDULED.
